Alert archive / California / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 6, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this severe thunderstorm warning at Dec 31, 2005, 10:15 AM PST for Alameda County, Contra Costa County, California. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 31, 2005, 10:15 AM PST (18:15 UTC)
- Expired
- Dec 31, 2005, 10:45 AM PST
- In force
- 30 min
- Issued by
- NWS San Francisco Bay Area, CA
- Area
- Counties, with a storm outline in the text
Counties Alameda County, CA, Contra Costa County, CA
The radar
The Sacramento radar (KDAX), 50 km from the middle of the area, began a volume at 18:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 31, 10:50 AM PST | TSTM WND DMG | Galt, CA | NUMEROUS TREES AND POWER LINES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Oakland, CA (KOAK), launched 12:00Z, 6.3 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 602 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 324 m²/s²
- 0-3 km storm-relative helicity
- 499 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS56 KMTR 311815 SVRMTR CAC001-013-311845- /O.NEW.KMTR.SV.W.0006.051231T1815Z-051231T1845Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SAN FRANCISCO CA 1015 AM PST SAT DEC 31 2005 THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO BAY AREA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN ALAMEDA COUNTY IN CALIFORNIA THIS INCLUDES THE CITY OF LIVERMORE EASTERN CONTRA COSTA COUNTY IN CALIFORNIA THIS INCLUDES THE CITY OF OAKLEY * UNTIL 1045 AM PST * AT 1011 AM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 20 MILES NORTH OF OAKLEY TO 11 MILES SOUTHWEST OF BRENTWOOD... OR ALONG A LINE EXTENDING FROM 17 MILES EAST OF VACAVILLE TO 6 MILES NORTHEAST OF DANVILLE...AND MOVING EAST AT 45 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... BRENTWOOD BY 1020 AM PST DISCOVERY BAY BY 1025 AM PST THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 3837 12176 3765 12179 3763 12113 3835 12109 $$ KENNEDY/STROBIN
2 follow-up statements
000 WWUS56 KMTR 311833 SVSMTR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN FRANCISCO CA 1032 AM PST SAT DEC 31 2005 CAC001-013-311845- /O.CON.KMTR.SV.W.0006.000000T0000Z-051231T1845Z/ ALAMEDA CA-CONTRA COSTA CA- 1032 AM PST SAT DEC 31 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1045 AM PST FOR EASTERN CONTRA COSTA AND NORTHEASTERN ALAMEDA COUNTIES... AT 1028 AM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF BETHEL ISLAND TO LIVERMORE...OR ALONG A LINE EXTENDING FROM 12 MILES NORTHEAST OF OAKLEY TO LIVERMORE...MOVING EAST AT 45 MPH. LAT...LON 3837 12176 3765 12179 3763 12113 3835 12109 $$ KENNEDY/STROBIN
000 WWUS56 KMTR 311845 SVSMTR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN FRANCISCO CA 1045 AM PST SAT DEC 31 2005 CAC001-013-311851- /O.EXP.KMTR.SV.W.0006.000000T0000Z-051231T1845Z/ ALAMEDA CA-CONTRA COSTA CA- 1045 AM PST SAT DEC 31 2005 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CONTRA COSTA AND NORTHEASTERN ALAMEDA COUNTIES HAS EXPIRED AT 1045 AM PST... THE LINE OF STRONG THUNDERSTORMS HAS MOVED EAST OF ALAMEDA AND CONTRA COSTA COUNTIES. LAT...LON 3837 12176 3765 12179 3763 12113 3835 12109 $$ KENNEDY
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 31, 9:21 AM PST, 54 minutes earlier.
Area forecast discussion, Dec 31, 9:21 AM PST, 54 minutes before
AREA FORECAST DISCUSSION...FIRST PARAGRAPH UPDATED
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
921 AM PST SAT DEC 31 2005
.DISCUSSION...COLD FRONT IS MOVING THROUGH THE MONTEREY PENINSULA AT
THIS TIME PER RADAR...SAT IMAGERY...AND SFC OBS. THE FRONT IS BEING
KICKED SOUTH BY A SHORTWAVE MOVING TOWARDS NW CALIFORNIA.
RAINFALL TOTALS FROM AUTOMATED GAUGES IN THE NORTH BAY AS OF 4 AM
PST INCLUDES VENADO IN SONOMA COUNTY WITH 6.88 INCHES...PETALUMA AT
WILLOW BK WITH 5.00 INCHES...MT VEEDER IN NAPA COUNTY WITH 7.91
INCHES...ANGWIN WITH 6.64 INCHES...AND NOVATO IN MARIN COUNTY WITH
4.45 INCHES.
NUMEROUS FLOOD WARNINGS AND ADVISORIES HAVE BEEN ISSUED (SEE
SFOFLSMTR OR WMO HEADER WGUS86 KMTR). WINDS HAVE BEEN VERY STRONG
WITH THE COLD FRONT WITH SFO REPORTING A GUST TO 59 MPH EARLIER
THIS MORNING...AND ANGEL ISLAND HAD A GUST TO 77 MPH BEFORE THE WIND
GAUGE FAILED. A WIND ADVISORY CONTINUES FROM SAN FRANCISCO SOUTH
(SEE SFONPWMTR OR WMO HEADER WWUS76 KMTR).
SHOWERS WITH A CHANCE OF THUNDERSTORMS WILL CONTINUE TODAY IN THE
SLIGHTLY UNSTABLE AIR BEHIND THE FRONT. AFTER A BREAK TONIGHT THE
NEXT SYSTEM...GATHERING STRENGTH NEAR 40/140 MOVING EAST IN THE 180
KT JET. THIS WILL BRING ADDITIONAL HEAVY RAIN TO THE BAY AREA...
WITH THE MAIN EMPHASIS IN THE SOUTH BAY AND MONTEREY COUNTY...WITH
THE BETTER OROGRAPHICS.
&&
.PREVIOUS MARINE...STORM FORCE WINDS ARE STILL BLOWING AT ANGEL
ISLAND SO WILL KEEP STORM WARNING IN EFFECT UNTIL NOON TODAY. GALES
WILL CONTINUE IN THE NORTHERN WATERS UNTIL 9 AM AND IN THE SOUTHERN
WATERS THROUGH THE AFTERNOON. LARGE SWELLS CONTINUE OVER THE
COASTAL WATERS AND THE HIGH SURF ADVISORY REMAINS IN EFFECT.
ALTHOUGH THERE A BRIEF LOWERING OF THE SEAS IS FORECAST ON SUNDAY...
THEY WILL RAMP UP SUBSTANTIALLY LATER IN THE WEEK. WILL
EXTEND THE HIGH SURF ADVISORY THROUGH MIDWEEK.
&&
.PREVIOUS AVIATION...NASTY MORNING FOR BAY AREA TERMINALS AS THE SLOW
MOVING FRONT MOVES SOUTH ACROSS THE AREA. LOW CEILINGS AND VISIBILITY
RESTRICTIONS IN PERIODS OF HEAVY RAIN WILL CONTINUE THROUGH THE
MORNING. ALSO...WIND GUSTS AT SFO CONTINUE TO BE GREATER THAN 30
KNOTS AND AN AIRPORT WEATHER WARNING REMAINS IN EFFECT FOR SFO
THROUGH 7AM. HOWEVER THAT WILL BE EXTENDED THROUGH NOON AS
THE STRONG WINDS WILL CONTINUE UNTIL THE FRONT MOVES THROUGH.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TDA...GLW...PIGEON PT TO PT PIEDRAS BLANCAS AND MRY/SFO BAYS.
.TDA...SCA...PT ARENA TO PIGEON PT.
.TDA.........HIGH SURF ADVISORY FOR ENTIRE COAST.
.THIS MRNG...WIND ADVISORY SAN FRANCISCO SOUTH THROUGH
MONTEREY COUNTY.
.THIS MRNG...URBAN/SMALL STREAM FLOOD WARNING FOR MOST OF THE
SFO BAY AREA.
.TDA TIL 4 PM...URBAN/SMALL STREAM FLOOD WARNING FOR SANTA CRUZ
COUNTY.
.TDA TIL 2 PM...COASTAL FLOOD WARNING FOR THE ENTIRE COAST.
.TDA.........URBAN/SMALL STREAM FLOOD ADVISORY FOR MONTEREY...
SAN BENITO...AND SANTA CLARA COUNTIES.
.TODAY THROUGH SUNDAY...FLOOD WARNING FOR THE NAPA AND
RUSSIAN RIVERS IN NAPA/SONOMA COUNTIES.
&&
PUBLIC FORECAST: STROBIN
AVIATION/MARINE: ANDERSON/KENNEDY
NWS ON THE WEB AT WEATHER.GOV/SANFRANCISCOHazardous weather outlook, Dec 31, 5:00 AM PST, 5 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN FRANCISCO CA 500 AM PST SAT DEC 31 2005 CAZ006-505>512-011300- SAN FRANCISCO- COASTAL NORTH BAY INCLUDING POINT REYES NATIONAL SEASHORE- NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS- SAN FRANCISCO BAY SHORELINE-EAST BAY INTERIOR VALLEYS- SAN FRANCISCO PENINSULA COAST-EAST BAY HILLS AND THE DIABLO RANGE- SANTA CRUZ MOUNTAINS- 500 AM PST SAT DEC 31 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SAN FRANCISCO BAY AREA EXCEPT FOR THE SANTA CLARA VALLEY...AND ALSO FOR SANTA CRUZ COUNTY. .DAY ONE...TODAY A PACIFIC STORM WILL CONTINUE TO BRING PERIODS OF HEAVY RAIN AND STRONG WINDS TO THE AREA THIS MORNING. RECENT HEAVY RAINS HAVE SATURATED THE GROUND AND ANY ADDITIONAL HEAVY RAINFALL WILL RESULT IN RAPID RUNOFF AND FLOODING. FLOODING OF SMALL STREAMS AND CREEKS IS LIKELY AND AN URBAN AND SMALL STREAM FLOOD WARNING IS IN EFFECT FOR MOST OF THE BAY AREA THIS MORNING...AND FOR SANTA CRUZ COUNTY UNTIL 4 PM TODAY. * FLOOD WARNING...SEE WGUS46 KMTR - SFOFLWMTR FOR DETAILS * A HIGH WIND WARNING IS IN EFFECT UNTIL NOON TODAY FOR COASTAL AREAS FROM SONOMA COUNTY SOUTH THROUGH THE SAN FRANCISCO PENINSULA COAST... AND ALSO FOR THE MOUNTAINS IN THE SAN FRANCISCO BAY AREA. OTHER PARTS OF THE BAY AREA HAVE A WIND ADVISORY IN EFFECT UNTIL NOON. WINDS ARE FORECAST TO GUST AS HIGH AS 60 MPH THIS MORNING. * HIGH WIND WARNING...SEE WWUS76 KMTR - SFONPWMTR FOR DETAILS * * WIND ADVISORY...SEE WWUS76 KMTR - SFONPWMTR FOR DETAILS * LARGE SWELL IN EXCESS OF 15 FEET WILL BREAK ALONG THE ENTIRE COAST TONIGHT. A HIGH SURF ADVISORY IS IN EFFECT TODAY. * HIGH SURF ADVISORY...SEE WHUS46 KMTR - SFOCFWMTR FOR DETAILS * .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ANOTHER STORM WILL BRING PERIODS OF RAIN AND STRONG WINDS TO THE REGION SUNDAY AFTERNOON INTO EARLY MONDAY. RECENT HEAVY RAINS HAVE SATURATED THE GROUND AND ANY ADDITIONAL HEAVY RAINFALL WILL RESULT IN RAPID RUNOFF AND THE POTENTIAL FOR MORE FLOODING ACROSS THE ENTIRE AREA...AND MORE HIGH SURF IS EXPECTED ALONG THE COAST INTO MONDAY. THE FOLLOWING WATCHES AND WARNINGS ARE IN EFFECT... 1. FLOOD WARNING FOR THE RUSSIAN AND NAPA RIVERS THROUGH SUNDAY * FLOOD WARNING...SEE WGUS46 KMTR - SFOFLWMTR FOR DETAILS * 2. URBAN AND SMALL STREAM FLOOD WARNING FOR ALL BAY AREA COUNTIES EXCEPT SANTA CLARA UNTIL NOON SATURDAY AND FOR SANTA CRUZ COUNTY UNTIL 4 PM SATURDAY * FLOOD WARNING...SEE WGUS46 KMTR - SFOFLWMTR FOR DETAILS * 3. HIGH WIND WARNING FROM SONOMA COUNTY SOUTH THROUGH THE SAN FRANCISCO PENINSULA THROUGH NOON TODAY. WIND ADVISORY FOR SANTA CLARA...SAN BENITO...AND MONTEREY COUNTIES THROUGH NOON TODAY. * HIGH WIND WARNING...SEE WWUS76 KMTR - SFONPWMTR FOR DETAILS * * WIND ADVISORY...SEE WWUS76 KMTR - SFONPWMTR FOR DETAILS * 4. COASTAL FLOOD ADVISORY AND HIGH SURF ADVISORY FOR THE ENTIRE COAST ON SATURDAY * HIGH SURF ADVISORY...SEE WHUS46 KMTR - SFOCFWMTR FOR DETAILS * * COASTAL FLOOD WATCH...SEE WHUS46 KMTR - SFOCFWMTR FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ513>518-011300- BIG SUR COAST-SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- SANTA CLARA VALLEY INCLUDING SAN JOSE- MONTEREY BAY/NORTHERN SALINAS VALLEY/HOLLISTER VALLEY AND CARMEL VALLEY-SOUTHERN SALINAS VALLEY/ARROYO SECO AND LAKE SAN ANTONIO- MOUNTAINS OF SAN BENITO COUNTY AND INTERIOR MONTEREY COUNTY INCLUDING PINNACLES NATIONAL MONUMENT- 500 AM PST SAT DEC 31 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MONTEREY AND SAN BENITO COUNTIES AND THE SANTA CLARA VALLEY .DAY ONE...TODAY A WIND ADVISORY IS IN EFFECT FOR THE AREA UNTIL NOON TODAY. AN URBAN AND SMALL STREAM FLOOD ADVISORY IS IN EFFECT UNTIL NOON TODAY FOR THE SANTA CLARA VALLEY...AND FOR MONTEREY AND SAN BENITO COUNTIES UNTIL 4 PM TODAY. * WIND ADVISORY...SEE WWUS76 KMTR - SFONPWMTR FOR DETAILS * * URBAN AND SMALL STREAM FLOOD ADVISORY...SEE WGUS86 KMTR - SFOFLSMTR FOR DETAILS .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PERIODS OF HEAVY RAIN AND STRONG GUSTY WINDS WILL OCCUR AGAIN SUNDAY NIGHT. MINOR FLOODING OF LOW LYING AREAS IS POSSIBLE WITH THESE STORMS. MARKKANEN
In the hours before
Local storm report, Dec 31, 5:11 AM PST, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
511 AM PST SAT DEC 31 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 AM FLOOD NAPA 38.30N 122.30W
12/31/2005 NAPA CA LAW ENFORCEMENT
SR12 CLOSED AT SMITH ROAD CLOSED DUE TO FLOODING.
0439 AM FLOOD SAN JOSE 37.30N 121.85W
12/31/2005 SANTA CLARA CA LAW ENFORCEMENT
SR17 MUD SLIDE IN BOTH LANES.
0439 AM FLOOD PETALUMA 38.24N 122.63W
12/31/2005 SONOMA CA LAW ENFORCEMENT
NB INTERSTATE 101 FLOODED WITH 1 FOOT OF WATER AT E
WASHINGTON STREET.
0439 AM FLOOD NAPA 38.30N 122.30W
12/31/2005 NAPA CA LAW ENFORCEMENT
SR12 AT MEADOWBROOK. TRAILER PARK IS FLOODING.
0427 AM FLOOD SANTA ROSA 38.45N 122.70W
12/31/2005 SONOMA CA LAW ENFORCEMENT
SB INTERSTATE 101 FLOODED AT AT PETALIMA BLVD. 2 FEET OF
WATER ON ROADWAY.
0407 AM FLOOD ANTIOCH 37.99N 121.80W
12/31/2005 CONTRA COSTA CA LAW ENFORCEMENT
RAILROAD AVE. AT CANYON LAKE ROAD FLOODED.
0403 AM HIGH SUST WINDS 3 S SAUSALITO 37.81N 122.49W
12/31/2005 0 MPH MARIN CA OFFICIAL NWS OBS
GOLDEN GATE BRIDGE WIND 46MPH GUSTING TO 56MPH
0401 AM NON-TSTM WND GST SAN BRUNO 37.62N 122.43W
12/31/2005 60 MPH SAN MATEO CA ASOS
SAN FRANCISCO AIRPORT ASOS
&&
STANDERSLocal storm report, Dec 31, 6:00 AM PST, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
600 AM PST SAT DEC 31 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 AM FLOOD 6 NNE DALY CITY 37.77N 122.43W
12/31/2005 SAN FRANCISCO CA TRAINED SPOTTER
I-680 ALL LANES CLOSED AT THE TOWN OF BENICIA DUE TO
FLOODING.
0541 AM FLOOD SANTA ROSA 38.45N 122.70W
12/31/2005 SONOMA CA LAW ENFORCEMENT
RIVER ROAD AT SLUSSER RD CLOSED DUE TO FLOODING.
0538 AM HIGH SUST WINDS 3 SE TIBURON 37.86N 122.42W
12/31/2005 55 MPH MARIN CA OFFICIAL NWS OBS
ANGEL ISLAND 55MPH GUSTS TO 75MPH.
0535 AM FLOOD SANTA ROSA 38.45N 122.70W
12/31/2005 SONOMA CA LAW ENFORCEMENT
FLOODING AND BOULDERS IN ROADWAY AT LICHAU RD. AT COLD
SPRINGS RD.
0529 AM FLOOD PINOLE 38.01N 122.32W
12/31/2005 CONTRA COSTA CA LAW ENFORCEMENT
EB I-80 FLOODED AT WILLOW AVE.
0514 AM FLOOD OAKLAND 37.77N 122.22W
12/31/2005 ALAMEDA CA LAW ENFORCEMENT
NB I-880 FLOODED AT 98TH AVE.
&&
STANDERSLocal storm report, Dec 31, 6:29 AM PST, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
629 AM PST SAT DEC 31 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 AM FLOOD NAPA 38.30N 122.30W
12/31/2005 NAPA CA LAW ENFORCEMENT
ATLAS PEAK RD AT WESTGATE DR FLOODED. SEVERAL CARS
INNUNDATED.
0609 AM FLOOD SAN RAFAEL 37.98N 122.51W
12/31/2005 MARIN CA LAW ENFORCEMENT
INTERSTATE 101 AT BRIDGE BLVD CLOSED DUE TO FLOODING.
0556 AM HIGH SUST WINDS TIBURON 37.89N 122.46W
12/31/2005 64 MPH MARIN CA OFFICIAL NWS OBS
ANGEL ISLAND WIND 64MPH GUST TO 77MPH.
0556 AM HIGH SUST WINDS 3 S SAUSALITO 37.81N 122.49W
12/31/2005 47 MPH MARIN CA OFFICIAL NWS OBS
GOLDEN GATE BRIDGE 47MPH GUST TO 61MPH.
0548 AM HIGH SUST WINDS OAKLAND 37.77N 122.22W
12/31/2005 0 MPH ALAMEDA CA ASOS
OAKLAND AIRPORT 40MPH GUST TO 51MPH.
0622 AM FLOOD CALISTOGA 38.58N 122.58W
12/31/2005 NAPA CA LAW ENFORCEMENT
SR128 AT TUBBS LANE TOTALLY FLOODED. ROAD CLOSED.
0625 AM FLOOD SANTA ROSA 38.45N 122.70W
12/31/2005 SONOMA CA LAW ENFORCEMENT
SR116 AT BROWNS LANE. 3 FEET OF WATER ON ROADWAY.
&&
STANDERSThe office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 30, 7:18 PM PST | High Wind Warning | MTR | Alameda, Contra Costa, Marin, City and County of San Francisco, San Mateo, Santa Clara and 2 more | 14 hr |
| Dec 30, 7:18 PM PST | Wind Advisory | MTR | Alameda, Contra Costa, Marin, Monterey, Napa, San Benito and 5 more | 17 hr |
Nearby
Severe Thunderstorm Warnings in California, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.